# SDR ASAA2023020641851

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,319 hours, 15,829 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 32896305
- Part serial: 15577
- Condition: Inoperative
- Location: #2 Engine
- Part time: 29,530 hours, 9,379 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO N1 OR N2 ON #2 ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE IAW B737-800 AMM 80-11-03.
